Colonoscopy Wens- Been participating in health risk activities

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

John510
Regular Member


Date Joined Jun 2004
Total Posts : 226
   Posted 8/20/2007 10:17 AM (GMT -7)   
Hey guys I am starting to wonder if I will have any complications during my scop on wens (also getting an endoscoy) for the past week been going hard with the college parties each night and doing the stuff. Please dont say I will have problems just to scare me from doing this stuff, I know its bad (even though it doesnt really affect my crohns) and I am going to take it easy for a while but the scope is on wens so do you guys think I will be ok during it? I am being complelty put to sleep for the procedure.
 
___________________________________
John,
I just took out the illegal activity that was discribed in your post that violates the rules. (i.e. 1. No discussion of any illegal activity or threats of violence. (ie. illicit drug use, including medical marijuana use, threats of suicide or self-injury, or threatened or intended physical harm).  Discussions of suicide or self-harm that are deemed negative and therefore potentially injurious to others are also not permitted.)  And I replaced the words with stuff.

Post Edited By Moderator (MMMNAVY) : 8/20/2007 1:00:34 PM (GMT-6)


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/20/2007 11:05 AM (GMT -7)   
I don't think it will have any effect on your scope. If anything, it might just be harder on your Crohns. I think the alchohol would be harder on your gut than the other. JMHO!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


FitzyK23
Veteran Member


Date Joined May 2005
Total Posts : 4219
   Posted 8/20/2007 11:16 AM (GMT -7)   
I have no idea to be honest but you should probably give them a heads up about the stuff. Different drugs can effect your ability to be sedated.

Post Edited By Moderator (MMMNAVY) : 8/20/2007 12:31:27 PM (GMT-6)


MishBall2
Regular Member


Date Joined Apr 2007
Total Posts : 345
   Posted 8/20/2007 11:17 AM (GMT -7)   
Stuff doesnt matter, but alcohol does a number on anyone the next day. But just dont drink tonight and tomorrow--you'll be fine.

Post Edited By Moderator (MMMNAVY) : 8/20/2007 12:32:02 PM (GMT-6)


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 8/20/2007 11:35 AM (GMT -7)   
I agree with what our other members have said, not knowing what the complete medical history and not having you in front of me, I have to say just talk to your doc. Because both things can affect blood pressure and pulse and therefore might cause problems, but they both leave the body system fairly quickly. The prep will cause dehydration. Please just be upfront with your doc about both subjects and call him today about it because I don't want you to get charged for it if the doctor does cancel it because of these issues.

On a more personal note John I know things are bad right now for you, but perhaps doing the activities that you are doing are digging you a deeper hole.  I just don't want to see you crash and burn.


Forum Moderator 
I will find a way, or make one.-Philip Sidney
Make sure your suffering has meaning...

Post Edited (MMMNAVY) : 8/20/2007 12:58:03 PM (GMT-6)


karendee
Veteran Member


Date Joined Mar 2007
Total Posts : 1642
   Posted 8/20/2007 2:19 PM (GMT -7)   
I was told not to drink for one week prior to my scope. Might want to stop now and tell the doc for sure.
Karen

 ...

Karen (Karendee)

Diagnosed w/ Crohn’s Disease  March 2007 On Azathioprine (generic Imuran), Pentasa, & ENTOCORT

Diagnosed w/  Fibromyalgia May 2007 also on Cyclobenzaprine (generic of Flexeril)

Also taking Multivitamins, B Vitamis, Biotin, and Extra Folic Acid. (might add more when I do more research)


Zazucat
Regular Member


Date Joined Dec 2006
Total Posts : 177
   Posted 8/20/2007 2:53 PM (GMT -7)   
Tell your doctor everything, even if it is illegal substances. You don't know how anything remaining in your system will interact with the anesthesia meds. I saw a patient who suffered cardiac arrest while in surgery that  may have been caused by using street drugs the week before. This patient lived but his brain went so long without oxygen that he was severely brain injured. Don't take a chance on your life. 


 


killerzoey
Regular Member


Date Joined Jul 2007
Total Posts : 161
   Posted 8/20/2007 3:13 PM (GMT -7)   
I agree with Fitzy and Zazucat. Tell the doctor! Here's why:

I took one - that's ONE - Percocet the day of my prep because of severe headache while at work. I had not been taking them habitually.

The doctor had to give me 4 Verseds and I was still awake - fighting him! It was a very painful experience for both of us. They were about to put me under entirely when he finally made it to the end. He hadn't been able to work it through due to my writhing.

I later recalled the Percocet and felt very foolish. I also thought they should warn you about this on the prep sheet. He said that was surely what did it - there were still opioid receptors taken up by the Percocet. I had had a endoscopy a few weeks prior and 1 Versed had put me out.

Good luck...
36 year old mother of a fabulous toddler.
Diagnosed with Crohn's July 2007. I believe it's in the right side of my colon.
Currently taking Entocort 6 mg/day (tapering down), Asacol, Protonix 40mg/day.

On Specific Carbohydrate Diet (SCD) since late July and seeing improvement in "output" quality and hopefully therefore absorption. Taking SCD legal supplements: B vitamins, Folonic Acid 800mg, EnZym Complete DPP IV Aid by Kirkman, and Saccaromyces Boulardii (a probiotic yeast).

Gastritis is back - constant, gnawing hunger. Yech.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/20/2007 3:28 PM (GMT -7)   

Hi

I believe that you must tell the Doctor what you have been taking and how much or as others have said, you may suffer serious consequences.

You have been given some up front honest answers, please take them to heart. :)

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:30 AM (GMT -7)
There are a total of 2,734,160 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
371 Guest(s), 14 Registered Member(s) are currently online.  Details
momto2boys, Psilociraptor, Tagier, Jen77, Skyy, Loutucky, Girlie, pmm73, maria2016, quincy, poopme, Tall Allen, ljimd, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer